On Liu's analyticity criterion for semigroups.
Semigroup forum, Tome 53 (1996) no. 2, pp. 262-265
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1996__53_2_135489,
author = {S. Kantorovitz},
title = {On {Liu's} analyticity criterion for semigroups.},
journal = {Semigroup forum},
pages = {262--265},
year = {1996},
volume = {53},
number = {2},
zbl = {0865.47027},
url = {http://geodesic.mathdoc.fr/item/SF_1996__53_2_135489/}
}
S. Kantorovitz. On Liu's analyticity criterion for semigroups.. Semigroup forum, Tome 53 (1996) no. 2, pp. 262-265. http://geodesic.mathdoc.fr/item/SF_1996__53_2_135489/